# SDR SIMA200730402

- Difficulty date: October 30, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 19,772 hours, 19,999 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 1 BLEED LEAK INDICATION EXTINGUISHED ONCE BLEED VALVE WAS CLOSED RETURNED TO DFW.  REMOVED AND REPLACED BLEED LINE O-RING AT JOINTS 7, 9, 11, 17 AND JOINT ABOVE 17 FOR NR 1 BLEED IAW EMB-145-AMM 36-11-10, LEAK CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
